Maslov Index and Quasi-Symplectic Isomorphisms

Authors

DOI:

https://doi.org/10.37256/cm.3220221363

Keywords:

Maslov index, linear symplectomorphism, Lagrangian Grassmannian

Abstract

Maslov index is defined as the number of the intersection of a loop of Lagrangian subspaces with a 1-codimensional cycle in the Lagrangian Grassmannian. It is well-known that linear symplectomorphisms preverse the Maslov index. We show how quasi-symplectic isomorphisms change Maslov index.

Downloads

Published

2022-05-12

How to Cite

1.
Wu J. Maslov Index and Quasi-Symplectic Isomorphisms. Contemporary Mathematics [Internet]. 2022 May 12 [cited 2022 Jun. 28];3(2):203-16. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/1363